# SDR K11A2008103172201

- Difficulty date: October 29, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,922 hours, 36,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 1110 FUSELAGE FRAME BETWEEN STR 17R AND STR 18R.  CORROSION 2 X 2 INCHES.
